| Catalog Number |
0703320015 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded.
Event or Problem Description
Per medwatch report (b)(4): it was reported that during a procedure the electrode broke while in use.No pieces were broken off in the patient and another electrode was used to finish the procedure.Another electrode had to be obtained which only took a couple of minutes.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.